Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 466, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 8, 2012, 7:40 PM CDT for Bolivar County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 7:40 PM CDT (00:40 UTC)
- Expired
- Aug 8, 2012, 8:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS54 KJAN 090040
SVRJAN
MSC011-090130-
/O.NEW.KJAN.SV.W.0466.120809T0040Z-120809T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 830 PM CDT
* AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF BENOIT
MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3385 9095 3363 9089 3360 9114 3364 9116
3366 9122 3369 9123 3371 9116 3367 9111
3368 9104 3371 9107 3370 9112 3373 9115
3377 9115 3379 9112 3377 9101 3379 9099
3382 9105
TIME...MOT...LOC 0041Z 256DEG 10KT 3370 9112
$$
BK1 follow-up statement
672
WWUS54 KJAN 090115
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CDT WED AUG 8 2012
MSC011-090125-
/O.CAN.KJAN.SV.W.0466.000000T0000Z-120809T0130Z/
BOLIVAR MS-
815 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BOLIVAR COUNTY IS
CANCELLED...
LAT...LON 3385 9095 3363 9089 3360 9114 3364 9116
3366 9122 3369 9123 3371 9116 3367 9111
3368 9104 3371 9107 3370 9112 3373 9115
3377 9115 3379 9112 3377 9101 3379 9099
3382 9105
TIME...MOT...LOC 0115Z 256DEG 10KT 3372 9101
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:28 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Aug 8, 3:28 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 328 PM CDT WED AUG 8 2012 .SHORT TERM...AN ACTIVE COUPLE OF DAYS IS ON TAP FOR THE ARKLAMISS AS A RELATIVELY DEEP UPPER TROUGH APPROACHES THE AREA. TONIGHT A SHORT WAVE WILL MOVE ACROSS THE AREA AND THIS MAY DEVELOP SOME NOCTURNAL ACTIVITY OVERNIGHT. A MUCH STRONGER SHORT WAVE WILL COMBINE WITH GOOD MOISTURE TRANSPORT WITH PWATS AROUND 2.1 INCHES ON THURSDAY AND THIS WILL KICK OFF SCATTERED SHOWERS AND THUNDERSTORMS. WITH GOOD LAPSE RATES NEAR 6.0-6.5 CM/KM AND DECENT H500 FLOW...STRONG TO SEVERE THUNDERSTORMS CONTINUE TO LOOK MORE AND MORE LIKELY THURSDAY AFTERNOON AND WILL CONTINUE TO MENTION THIS IN THE HWO. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY PERSIST INTO THE OVERNIGHT HOURS INTO FRIDAY AS GOOD MOISTURE TRANSPORT CONTINUES. THE GFS/ECMWF BRING THE FRONT INTO THE DELTA FRIDAY AND SLOWLY MOVE IT THROUGH THE AREA INTO FRIDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY AFTERNOON...BUT DRIER AIR WILL WORK ITS WAY INTO THE DELTA FRIDAY EVENING AND ACROSS THE REMAINDER OF THE AREA BY SATURDAY MORNING. WITH THE PRESENCE OF THE FRONTAL BOUNDARY ON FRIDAY...THERE WILL CONTINUE TO BE A CHANCE OF STRONG TO ISOLATED SEVERE STORMS DURING THE AFTERNOON...ALTHOUGH THERE WILL BE LESS INSTABILITY...MOISTURE AND WEAKER H500 FLOW. AS DRIER AIR MOVES IN BEHIND THE BOUNDARY FRIDAY NIGHT THE PRECIP WILL COME TO AN END..BUT THERE COULD BE SOME LINGERING SHOWERS IN THE SOUTHEAST. STUCK PRETTY CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD AS THERE IS LITTLE ROOM TO IMPROVE...BUT DID WARM OVERNIGHT LOWS TONIGHT A BIT. DID NOT MAKE ANY CHANGES BEYOND FRIDAY NIGHT...SO WILL ATTACH THE PREVIOUS LONG TERM BELOW./15/ .LONG TERM...SATURDAY THROUGH WEDNESDAY...MODELS CONTINUE TO REMAIN CONSISTENT WITH THE OVERALL PATTERN AND EVOLUTION OF THE PRIMARY FEATURES IN THE MED RANGE/LONG TERM. MAIN WEATHER MAKER AND FORECAST FOCUS WILL BE THE COOL FRONT FOR THE FIRST HALF OF SAT AND THE ASSOCIATED TROUGH THAT WILL BRING A SHOT OF PRECIP FORM SOME LOCATIONS FRI INTO FRI NGT. IN THE WAKE OF THE FRONT...LOOK FOR SLIGHTLY BELOW AVG TEMPS WITH DRIER AIR FILTERING IN. MODERATION WILL RETURN FOR EARLY WEEK WITH CONDITIONS RETURNING TO AT LEAST NEAR NORMAL. THE FOCUS NOW SHIFTS TO THE FRONTAL PASSAGE WHICH LOOKS TO OCCUR LATE FRI NGT INTO THE FIRST HALF OF SAT. THE MAIN THING WITH THIS FRONT WILL BE THE DRIER AIR. TEMPS WILL BE LESS HOT WITH SOME UPPER 80S TO LOWER 90S IN THE CWA. LOW TEMPS WILL BE MOST EFFECTED AS THE REGION SHOULD SEE WIDESPREAD 60 DEGREE TEMPS FOR LOWS BOTH SUN/MON. LOOK FOR THE AIRMASS TO MODERATE FOR EARLY WEEK WITH MORE NORMAL CONDITIONS EXPECTED. /CME/ && .AVIATION...GREATEST AVIATION CONCERN NEXT 24 HOURS WILL BE ISO/SCT TSRA ACTIVITY. MUCH OF THE ACTIVITY WILL DISSIPATE AFTER 02Z THU BUT MODELS INDICATE ADDITIONAL ACTIVITY POSSIBLE IN THE NW TOWARD 12Z THU. AWAY FROM TSTMS...VFR CONDS WILL PREVAIL THROUGH OVRNGT WITH A BRIEF PERIOD 10Z-13Z OF MVFR CONDS POSSIBLE ESPECIALLY AT SITES THAT RECEIVE RAINFALL. VFR CONDS ARE EXPECTED THU BUT TSRA/SHRA ACTIVITY WILL INCREASE THU MRNG INTO AFTN FROM NW AS FRONT APPROACHES FROM NW. /ALLEN/22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 93 74 91 / 35 53 51 36 MERIDIAN 73 93 72 92 / 37 65 47 39 VICKSBURG 75 94 74 91 / 35 43 49 28 HATTIESBURG 75 94 75 94 / 27 63 47 60 NATCHEZ 75 91 75 92 / 26 48 37 44 GREENVILLE 75 93 74 89 / 39 46 34 19 GREENWOOD 74 94 73 90 / 37 54 33 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/MME
Hazardous weather outlook, Aug 8, 2:09 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 209 PM CDT WED AUG 8 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 091915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 209 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY NIGHT A FEW STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AFTERNOON AND EVENING. THE MOST INTENSE THUNDERSTORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY INTO FRIDAY EVENING ALONG AND AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH THE AREA. THE MOST INTENSE THUNDERSTORMS COULD CONTAIN WIND GUSTS UP TO 60 MPH AS WELL HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THURSDAY AFTERNOON THROUGH FRIDAY...BUT IS OTHERWISE NOT EXPECTED THROUGH TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Aug 8, 3:02 PM CDT, 4 hours 38 minutes before
MSZ064-082030-
JEFFERSON DAVIS MS-
302 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT WED AUG 8 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHWEST OF CLEM AT 302 PM CDT. THE STORM WAS NEARLY
STATIONARY.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTH CENTRAL JEFFERSON DAVIS COUNTY SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3169 8988 3177 8977 3175 8975 3162 8975
3162 8976 3161 8983
TIME...MOT...LOC 2002Z 244DEG 2KT 3168 8982
BKSpecial weather statement, Aug 8, 5:31 PM CDT, 2 hours 9 minutes before
ARZ074-082300- ASHLEY AR- 531 PM CDT WED AUG 8 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 531 PM CDT WED AUG 8 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER CROSSETT AT 531 PM CDT...MOVING NORTHEAST AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3333 9197 3320 9175 3301 9195 3311 9212 TIME...MOT...LOC 2231Z 215DEG 6KT 3314 9197 BK
Special weather statement, Aug 8, 5:53 PM CDT, 1 hour 47 minutes before
ARZ074-082325-
ASHLEY AR-
553 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CDT WED AUG 8 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER BERLIN AT 553 PM CDT...MOVING EAST AT 5 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3322 9158 3300 9158 3301 9172 3301 9186
3319 9186
TIME...MOT...LOC 2253Z 269DEG 4KT 3311 9175
BKSpecial weather statement, Aug 8, 6:06 PM CDT, 1 hour 34 minutes before
MSZ073-074-082335- LAMAR MS-FORREST MS- 606 PM CDT WED AUG 8 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 606 PM CDT WED AUG 8 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF WEST HATTIESBURG AT 607 PM CDT...MOVING EAST AT 5 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL FORREST AND CENTRAL LAMAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3140 8926 3118 8923 3118 8951 3136 8953 TIME...MOT...LOC 2307Z 264DEG 4KT 3128 8941 BK
Special weather statement, Aug 8, 7:07 PM CDT, 33 minutes before
ARZ075-090035-
CHICOT AR-
707 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CDT WED AUG 8 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES WEST OF MCMILLAN CORNER AT 707 PM CDT...MOVING EAST
AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN CHICOT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3353 9132 3352 9131 3352 9126 3354 9125
3354 9124 3348 9123 3347 9122 3344 9123
3332 9120 3331 9146 3351 9146
TIME...MOT...LOC 0007Z 263DEG 9KT 3341 9144
BKSpecial weather statement, Aug 8, 7:38 PM CDT, 2 minutes before
MSZ018-090110-
BOLIVAR MS-
738 PM CDT WED AUG 8 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT WED AUG 8 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES NORTHWEST OF SCOTT AT 738 PM CDT...MOVING EAST AT 10
MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN BOLIVAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3385 9091 3354 9092 3354 9122 3357 9122
3360 9113 3367 9123 3371 9121 3371 9116
3367 9111 3368 9104 3371 9107 3370 9112
3373 9115 3379 9113 3377 9103 3378 9099
3382 9106 3386 9107
TIME...MOT...LOC 0038Z 272DEG 8KT 3370 9114
BKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:38 PM CDT | Special Weather Statement | JAN | Bolivar | 32 min |
| Aug 8, 8:11 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Aug 9, 6:54 AM CDT | Special Weather Statement | JAN | Webster | 26 min |
| Aug 9, 8:25 AM CDT | Special Weather Statement | JAN | Oktibbeha | 25 min |
| Aug 9, 8:41 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery, Webster | 3 hr |
| Aug 9, 8:50 AM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 3 hr |
| Aug 9, 9:02 AM CDT | Special Weather Statement | JAN | Coahoma | 28 min |
| Aug 9, 9:12 AM CDT | Special Weather Statement | JAN | Grenada | 28 min |
| Aug 9, 11:00 AM CDT | Special Weather Statement | JAN | Attala | 45 min |
| Aug 9, 11:22 AM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Aug 9, 11:38 AM CDT | Special Weather Statement | JAN | Madison | 47 min |
| Aug 9, 12:42 PM CDT | Special Weather Statement | JAN | Leake, Neshoba | 43 min |
| Aug 9, 1:27 PM CDT | Special Weather Statement | JAN | Simpson | 43 min |
| Aug 9, 1:41 PM CDT | Special Weather Statement | JAN | Hinds | 44 min |
| Aug 9, 2:22 PM CDT | Special Weather Statement | JAN | Copiah, Rankin, Simpson | 43 min |
| Aug 9, 2:53 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Aug 9, 3:10 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Aug 9, 3:20 PM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Aug 9, 3:30 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Aug 9, 3:41 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 38 min |
| Aug 9, 3:55 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 30 min |
| Aug 9, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 58 min |
| Aug 9, 4:10 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Aug 9, 5:01 PM CDT | Special Weather Statement | JAN | Forrest | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.